We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Day And Night Nurse 24 Capsules

Day And Night Nurse 24 Capsules


Availability: In stock

You have successfully added Day And Night Nurse 24 Capsules to your basket.

Questions? Email us or call 0800 587 9974

Day & Night Nurse Capsules are the complete 24 hour cold and flu remedy.

What are they for?
Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules:
- Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.
- Night-time capsules also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.

Adults and children aged 12 years and over:
DAY-TIME Dosage: 2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.
NIGHT-TIME Dosage: 2 green/white capsules to be taken with a drink of water at bedtime.
Do not give to children under 12 years of age. 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Night-time capsules only: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. 

Do not take:
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.
Contains paracetamol - do not take with any other paracetamol-containing products. 
Consult your doctor before taking this medicine, if you are under the care of your doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate. If symptoms persist consult your doctor.

Keep out of the reach and sight of children.
Do not store above 25°C.
Store in the original packaging.

18 yellow/orange (day-time) capsules each containing: Paracetamol 500mg, Pseudophedrine Hydrochloride 30mg, Pholcodine 5mg Also includes colour E129 - see leaflet for further information
6 green/white (night-time) capsules each containing: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg

Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Day And Night Nurse 24 Capsules

How do you rate this product? *

  Poor Fair Average Good Excellent
  • * Required field.

Additional Information

Brand Day Nurse
YouTube Video ID No

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML